×

Found 725 Documents (Results 1–100)

100
MathJax

On the solution of Bush and Wilson’s stochastic model for two-choice behavior of the paradise fish approached by the fixed-point method. (English) Zbl 07597703

Giri, Debasis (ed.) et al., Proceedings of the seventh international conference on mathematics and computing, ICMC 2021, Shibpur, India, March 2–5, 2021. Singapore: Springer. Adv. Intell. Syst. Comput. 1412, 1075-1084 (2022).
MSC:  92D50
PDF BibTeX XML Cite
Full Text: DOI

A mathematical model using fixed point theorem for two-choice behavior of rhesus monkeys in a noncontingent environment. (English) Zbl 07619809

Debnath, Pradip (ed.) et al., Metric fixed point theory. Applications in science, engineering and behavioural sciences. Singapore: Springer. Forum Interdiscip. Math., 345-353 (2021).
MSC:  92-XX 54H25 47H10
PDF BibTeX XML Cite
Full Text: DOI

Various approximate multiplicative inverse Lie \(\star \)-derivations. (English) Zbl 1479.39034

Paikray, Susanta Kumar (ed.) et al., New trends in applied analysis and computational mathematics. Proceedings of the international conference on advances in mathematics and computing, ICAMC 2020, Odisha, India, February 7–8, 2020. Singapore: Springer. Adv. Intell. Syst. Comput. 1356, 119-135 (2021).
MSC:  39B82 39B52
PDF BibTeX XML Cite
Full Text: DOI

Stability of bi-additive \(s\)-functional inequalities and quasi-multipliers. (English) Zbl 1481.39023

Rassias, Themistocles M. (ed.), Approximation theory and analytic inequalities. Cham: Springer. 325-337 (2021).
MSC:  39B62 39B82
PDF BibTeX XML Cite
Full Text: DOI

On the Hyers-Ulam-Rassias approximately ternary cubic higher derivations. (English) Zbl 1482.39041

Rassias, Themistocles M. (ed.), Approximation theory and analytic inequalities. Cham: Springer. 49-58 (2021).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

Software